Alert archive / Michigan / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 59, NWS Gaylord, MI

June 8, 2011Chippewa County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Jun 8, 2011, 4:25 PM EDT for Chippewa County, Michigan. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2011, 4:25 PM EDT (20:25 UTC)
Expired
Jun 8, 2011, 5:15 PM EDT
In force
50 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Chippewa County, MI

The radar

The NCL Michigan radar (KAPX), 173 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 8.4 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2011-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1155 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2011-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 317 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1155 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
1362 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
317 m²/s²
0-3 km storm-relative helicity
295 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

985 
WUUS53 KAPX 082025
SVRAPX
MIC033-082130-
/O.NEW.KAPX.SV.W.0059.110608T2025Z-110608T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
425 PM EDT WED JUN 8 2011

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CHIPPEWA COUNTY IN EASTERN UPPER MICHIGAN...

* UNTIL 530 PM EDT

* AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM LOWER TAHQUAMENON FALLS STATE
  PARK TO NEWBERRY...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PARADISE...SAULT STE. MARIE...HULBERT...ECKERMAN...STRONGS...THREE
  LAKES...BAYVIEW CAMPGROUND...RACO...FIBRE...BAY MILLS...BRIMLEY...
  BRIMLEY STATE PARK...RUDYARD...MACKINAW LAKE AND PLATT LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4666 8502 4654 8501 4651 8504 4648 8500
      4650 8495 4654 8494 4650 8495 4647 8491
      4645 8480 4649 8463 4643 8455 4644 8447
      4651 8438 4651 8435 4616 8462 4622 8512
      4625 8512 4625 8524 4661 8525 4668 8517
TIME...MOT...LOC 2025Z 281DEG 21KT 4659 8513 4630 8547
WIND...HAIL 60MPH 1.00IN

$$
3 follow-up statements
029 
WWUS34 KAPX 082048
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
448 PM EDT WED JUN 8 2011

MIC033-082130-
/O.CON.KAPX.SV.W.0059.000000T0000Z-110608T2130Z/
CHIPPEWA MI-
448 PM EDT WED JUN 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
CHIPPEWA COUNTY UNTIL 530 PM EDT...

AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF PARADISE TO
SOO JUNCTION...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  SAULT STE. MARIE...HULBERT...ECKERMAN...STRONGS...THREE LAKES...
  BAYVIEW CAMPGROUND...RACO...FIBRE...BAY MILLS...BRIMLEY...BRIMLEY
  STATE PARK...RUDYARD AND PLATT LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4666 8502 4654 8501 4651 8504 4648 8500
      4650 8495 4654 8494 4650 8495 4647 8491
      4645 8480 4649 8463 4643 8455 4644 8447
      4651 8438 4651 8435 4616 8462 4622 8512
      4625 8512 4625 8524 4661 8525 4668 8517
TIME...MOT...LOC 2048Z 281DEG 21KT 4656 8494 4627 8528
WIND...HAIL 60MPH 1.00IN

$$
927 
WWUS34 KAPX 082107
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
507 PM EDT WED JUN 8 2011

MIC033-082130-
/O.CON.KAPX.SV.W.0059.000000T0000Z-110608T2130Z/
CHIPPEWA MI-
507 PM EDT WED JUN 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
CHIPPEWA COUNTY UNTIL 530 PM EDT...

AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HULBERT TO 6 MILES NORTHWEST OF
TROUT LAKE...MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  SAULT STE. MARIE...ECKERMAN...THREE LAKES...STRONGS...FIBRE...
  RACO...BAYVIEW CAMPGROUND...RUDYARD...BAY MILLS...BRIMLEY...BRIMLEY
  STATE PARK AND PLATT LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4648 8500 4649 8495 4647 8491 4645 8480
      4649 8463 4643 8456 4644 8447 4651 8438
      4651 8435 4616 8462 4622 8512 4625 8513
      4625 8524 4651 8524 4652 8506
TIME...MOT...LOC 2107Z 268DEG 42KT 4640 8512 4625 8506
WIND...HAIL 60MPH 1.00IN

$$
458 
WWUS34 KAPX 082115
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
515 PM EDT WED JUN 8 2011

MIC033-082125-
/O.CAN.KAPX.SV.W.0059.000000T0000Z-110608T2130Z/
CHIPPEWA MI-
515 PM EDT WED JUN 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHIPPEWA COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. 

LAT...LON 4648 8500 4649 8495 4647 8491 4645 8480
      4649 8463 4643 8456 4644 8447 4651 8438
      4651 8435 4616 8462 4622 8512 4625 8513
      4625 8524 4651 8524 4652 8506
TIME...MOT...LOC 2115Z 281DEG 21KT 4653 8472 4624 8506
WIND...HAIL <50MPH <.50IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 4:11 PM EDT, 14 minutes earlier.

Area forecast discussion, Jun 8, 4:11 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
411 PM EDT WED JUN 8 2011

.SYNOPSIS.../ISSUED AT 409 PM/

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE AHEAD OF A COLD
FRONT THAT WILL SLOWLY SINK THROUGH NORTHERN MICHIGAN TONIGHT. THIS
FRONT WILL RETURN SIGNIFICANTLY COOLER AND LESS HUMID CONDITIONS FOR
TOMORROW. MORNING CLOUDS AND DRIZZLE WILL GIVE WAY TO IMPROVING
CONDITIONS. THE COLD FRONT WILL BECOME STATIONARY OVER THE OHIO
VALLEY...AND LOW PRESSURE WILL FORM ALONG THE FRONT AND MOVE TO IOWA
FRIDAY. SKIES WILL BECOME CLOUDY WITH RAIN GRADUALLY MOVING IN
FRIDAY AFTERNOON. THIS LOW WILL MOVE THROUGH THE SOUTHERN GREAT
LAKES FRIDAY NIGHT...BRINGING THE POSSIBILITY OF SUBSTANTIAL RAIN
WHICH WILL END SATURDAY.

JZ

&&

.SHORT TERM.../ISSUED AT 409 PM/...TONIGHT

18Z SURFACE ANALYSIS SHOWS COLD FRONT SNAKING SOUTHWESTWARD FROM
EASTERN LAKE SUPERIOR...ACROSS WESTERN UPPER MICHIGAN/NORTHWEST
WISCONSIN/SOUTHEAST IOWA.  SECOND ROUND OF STRONG CONVECTION SLIDING
ACROSS NORTHEAST LOWER MICHIGAN AND OUT INTO LAKE HURON.  NEW
CONVECTION DEVELOPING CLOSER TO THE FRONT ACROSS CENTRAL UPPER...
ALONG AXIS OF 2500+J/KG MLCAPE.  THUNDERSTORM ROUND 3 WILL DEPEND ON
LINE FILLING IN TO THE SOUTHWEST ALONG FRONT WHERE CAP HAS WEAKENED
ACROSS EASTERN PORTIONS OF WISCONSIN AND IOWA OVER THE COMING HOURS.
THIS SEEMS TO BE A REASONABLE IDEA...BUT TIME WILL TELL.  DESPITE
MORE LIMITED BOUNDARY LAYER INSTABILITY...HAVE NOT HAD MUCH PROBLEM
GENERATING SEVERE HAIL AND WINDS NORTH OF M-72 THROUGH THE DAY...
AND THIS WILL CONTINUE TO BE A THREAT WITH ANY ADDITIONAL CONVECTION
INTO THIS EVENING ACROSS NORTHERN MICHIGAN.  SO WILL DROP INITIAL
SEVERE THUNDERSTORM WATCH AT ZONE ISSUANCE AND SEE IF LATER TRENDS
WARRANT SPC PUTTING UP ANOTHER ONE.  ONCE THE COLD FRONT SLIDES
THROUGH THIS EVENING...LOW CLOUDS WILL FILL IN BEHIND.

JPB

&&

.LONG TERM.../ISSUED AT 409 PM/...THURSDAY AND BEYOND

THURSDAY...WITH THE BAROCLINIC ZONE MOVING THROUGH THE FORECAST
AREA, THE BUFKIT SOUNDINGS SHOWS A DECENT INVERSION AROUND 10Z WITH
LOTS OF MOISTURE IN THE LOWER LEVELS. WITH THE MOISTURE INCREASING
WITH HEIGHT, WILL EXPECT THAT THERE WILL BE PATCHY DRIZZLE LEFT IN
THE MORNING. BY THE AFTERNOON, MIXING WILL BEGIN TO TAKE PLACE
DRYING OUT THE REGION.

THURSDAY NIGHT...HIGH PRESSURE CONTINUES OVER THE REGION. SO WILL
LEAVE IT DRY. THE LATEST ECMWF BRINGS RAIN INTO NW LOWER BETWEEN 06Z
AND 12Z. THIS SEEMS A LITTLE QUICK AT THIS POINT, SO WILL CONTINUE
WITH THE GFS/NAM IDEA WITH THE RAIN COMING IN DURING THE DAY ON
FRIDAY.

FRIDAY...THE SFC LOW BEGINS TO NOSE INTO REGION WITH THE BAROCLINIC
ZONE HELPING TO PROVIDE SOME GOOD FORCING WITH THE 50 KNOT JET
STREAK AT 500 MB. SO HAVE THE REGION GOING FROM CHANCE IN THE
MORNING TO LIKELY IN THE AFTERNOON.

FRIDAY NIGHT...LOOKS LIKE THERE IS A BRIEF REPRIEVE IN THE FORCING,
BUT WOULD EXPECT THAT THERE WILL BE SCATTERED SHOWERS AROUND. THEN
BETWEEN 06Z AND 12, THE MODELS LOOK LIKE THEY BRING A DEFORMATION
AXIS INTO THE REGION FOR LIKELY RAIN SHOWERS AND POSSIBLY SOME
THUNDERSTORMS.

SATURDAY...AS THE LOW MOVES OFF TO THE EAST, THE SFC HIGH BEGINS TO
BUILD INTO THE REGION. ANY LEFT OVER SHOWERS IN THE MORNING, SHOULD
ALMOST BE DONE BY THE LATE AFTERNOON. OVERNIGHT, THERE WOULD BE A
CHANCE FOR SOME SHOWERS ALONG THE LAKE HURON SHORELINE, IN THE
EVENING. THE DRY AIR WILL PUSH THOSE OUT, AND WOULD EXPECT A QUIET
NIGHT.

EXTENDED (SUNDAY THROUGH WEDNESDAY)...SUNDAY, AS THE SFC LOW MOVES
INTO QUEBEC, THE RAIN WILL BE LEAVING THE REGION EARLY IN THE
MORNING. SO WILL EXPECT THE DAY TO BE DRY AS THE SFC HIGH AND WEAK
500 MB RIDGE BUILD INTO THE WESTERN GREAT LAKES. MONDAY, THE SFC
HIGH HANGS AROUND THROUGH THE DAY, AND MOST OF THE NIGHT. THE RAIN
IS EXPECTED TO HOLD OFF MONDAY NIGHT AS THE SFC LOW IN THE TEXAS
PANHANDLE AND WARM FRONT IN THE LOWER MISSISSIPPI VALLEY GETS THEIR
ACT TOGETHER. TUESDAY, LOOKS LIKE A 500 MB SHORTWAVE ROTATES SOUTH
OF THE 500 MB LOW NEAR WINNIPEG, AND PHASES A BIT WITH THE SYSTEM IN
THE SOUTHERN PLAINS. SO A CHANCE IS THUNDERSTORMS IS POSSIBLE
THROUGH THE REGION. WEDNESDAY, THE SFC LOW DEVELOPS AND MOVES TOWARD
THE GREAT LAKES, WITH A STRONGER SHORTWAVE AT 500 MB, SO THERE A
CHANCE OF THUNDERSTORMS.

JSL

&&

.MARINE.../ISSUED AT 409 PM/

A COLD FRONT WILL QUICKLY DROP THROUGH THE WATERS INTO THE LATE
EVENING AND OVERNIGHT HOURS...PROVIDING A ROUND OF SHOWERS AND
THUNDERSTORMS...AND SWITCHING WINDS TO THE NORTH. WILL SEE SMALL
CRAFT CONDITIONS PREVAIL THROUGH THIS EVENING FOR LAKE MICHIGAN AS
RAPID AIR MASS CHANGE MAINTAINS SOME GUSTY CONDITIONS. WINDS WILL
BECOME MORE EASTERLY LATER THURSDAY INTO FRIDAY AS HIGH PRESSURE
BUILDS THROUGH ONTARIO...WITH SPEEDS MAINLY 15 KNOTS OR LESS.

JSL

&&

.AVIATION.../ISSUED AT 135 PM/...VALID FOR 18Z TAFS

THUNDERSTORMS WILL CONTINUE TO ROLL ACROSS NORTHERN LOWER MICHIGAN
THROUGH THE EARLY EVENING HOURS...FOLLOWED BY A COLD FRONT AND
WIND SHIFT TO THE NORTH. THIS WILL ALSO BRING IN MVFR CEILINGS TO
ALL TERMINALS OVERNIGHT.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LMZ323-341-
     342-344>346.
LS...NONE.

&&
Hazardous weather outlook, Jun 8, 4:18 PM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
418 PM EDT WED JUN 8 2011

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
091200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
418 PM EDT WED JUN 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT

ONE MORE ROUND OF THUNDERSTORMS ARE EXPECTED THIS EVENING...ENDING
DURING THE PRE-DAWN HOURS OF THURSDAY.  THE RISK FOR SEVERE
THUNDERSTORMS CONTINUES...INCLUDING HAIL IN EXCESS OF ONE INCH
DIAMETER AND WIND GUSTS OVER 60 MPH.  THERE IS ALSO A THREAT FOR AN
ISOLATED TORNADO...ESPECIALLY ACROSS EASTERN UPPER MICHIGAN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CHANCES FOR THUNDERSTORMS WILL BE FOUND OVER MAINLY NORTHERN LOWER
MICHIGAN FRIDAY INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

JPB

In the hours before

Local storm report, Jun 8, 3:22 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
322 PM EDT WED JUN 08 2011

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0314 PM     TSTM WND GST     6 E LONG LAKE           44.42N  83.74W
06/08/2011  M58 MPH          IOSCO              MI   MESONET

&&

EVENT NUMBER APX1100481

JH
Local storm report, Jun 8, 3:24 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
324 PM EDT WED JUN 08 2011

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0324 PM     TSTM WND GST     6 W ALPENA              45.07N  83.56W
06/08/2011  E60 MPH          ALPENA             MI   AMATEUR RADIO

&&

EVENT NUMBER APX1100482

JH
Local storm report, Jun 8, 3:43 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
343 PM EDT WED JUN 08 2011

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0342 PM     TSTM WND DMG     ALPENA                  45.07N  83.44W
06/08/2011                   ALPENA             MI   CENTRAL DISPATCH

            TREES DOWN COUNTYWIDE. NO DETAILS ATTM.

&&

EVENT NUMBER APX1100483

JH
Local storm report, Jun 8, 3:51 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
351 PM EDT WED JUN 08 2011

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0251 PM     TSTM WND DMG     4 N HILLMAN             45.12N  83.90W
06/08/2011                   MONTMORENCY        MI   AMATEUR RADIO

            LARGE TREE DOWN BLOCKING COUNTY ROAD 451 AT AVELON RD.
            TIME EST FROM RADAR.

&&

EVENT NUMBER APX1100484

JH
Local storm report, Jun 8, 3:54 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
354 PM EDT WED JUN 08 2011

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0153 PM     HAIL             PETOSKEY                45.37N  84.96W
06/08/2011  M0.75 INCH       EMMET              MI   CO-OP OBSERVER

&&

EVENT NUMBER APX1100485

JH
Local storm report, Jun 8, 3:55 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
355 PM EDT WED JUN 08 2011

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HEAVY RAIN       BOYNE CITY              45.18N  84.96W
06/08/2011  M2.42 INCH       CHARLEVOIX         MI   TRAINED SPOTTER

&&

EVENT NUMBER APX1100486

JH

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 8:03 PM EDTSpecial Marine WarningAPX114 min
Jun 7, 8:57 PM EDTSpecial Marine WarningAPX49 min
Jun 8, 1:02 AM EDTSmall Craft AdvisoryAPX22 hr
Jun 8, 5:52 AM EDTSpecial Marine WarningAPX83 min
Jun 8, 6:44 AM EDTGale WarningAPX4 hr
Jun 8, 6:44 AM EDTSmall Craft AdvisoryAPX16 hr
Jun 8, 6:48 AM EDTSpecial Marine WarningAPX87 min
Jun 8, 7:13 AM EDTSpecial Marine WarningAPX2 hr
Jun 8, 8:12 AM EDTSevere Thunderstorm WarningAPXAntrim, Charlevoix, Cheboygan, Emmet, Otsego48 min
Jun 8, 9:08 AM EDTSpecial Marine WarningAPX67 min
Jun 8, 9:33 AM EDTSevere Thunderstorm WarningAPXLeelanau27 min
Jun 8, 9:34 AM EDTSpecial Marine WarningAPX86 min
Jun 8, 10:26 AM EDTSpecial Marine WarningAPX94 min
Jun 8, 11:10 AM EDTSpecial Marine WarningAPX78 min
Jun 8, 11:39 AM EDTSevere Thunderstorm WarningAPXAntrim, Charlevoix, Cheboygan, Emmet, Otsego51 min
Jun 8, 11:41 AM EDTSpecial Marine WarningAPX16 min
Jun 8, 12:50 PM EDTSpecial Marine WarningAPX66 min
Jun 8, 1:16 PM EDTSpecial Marine WarningAPX43 min
Jun 8, 1:27 PM EDTSpecial Marine WarningAPX93 min
Jun 8, 1:32 PM EDTSevere Thunderstorm WarningAPXAntrim, Charlevoix, Emmet, Leelanau43 min
Jun 8, 1:35 PM EDTSevere Thunderstorm WarningAPXAntrim, Benzie, Grand Traverse, Kalkaska, Leelanau40 min
Jun 8, 2:15 PM EDTSevere Thunderstorm WarningAPXAntrim, Charlevoix, Cheboygan, Otsego35 min
Jun 8, 2:23 PM EDTSpecial Marine WarningAPX55 min
Jun 8, 2:40 PM EDTSevere Thunderstorm WarningAPXAlpena, Cheboygan, Montmorency, Otsego, Presque Isle65 min
Jun 8, 2:42 PM EDTSpecial Marine WarningAPX2 hr
Jun 8, 3:42 PM EDTSpecial Marine WarningAPX83 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.